| Model Number |
N/A |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that metal debris was found in the packaging of the drill bit.There was no patient involvement.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).Visual evaluation of the returned product found debris in the sealed sterile packaging.This complaint has been confirmed by evaluation of the returned product.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.The condition of the device when it left zimmer biomet is considered non-conforming to specification.The root cause of the reported event can be attributed to packaging operator not following the work instructions provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.